# SDR HNAA0500043

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 33,953 hours, 37,492 cycles
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009125
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 33,953 hours, 37,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST NR2 HYDRAULIC CONTENTS AFTER TAKEOFF, INDICATOR SHOWS .5 QTS.  REMOVED AND REPLACED DOOR SEQUENCE VALVE PRESSURE LINE.
